# SDR UPS00434366

- Difficulty date: October 12, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B1047113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION IN INNER BORE FITTING.  REPLACED FITTING ACCORDING TO SB 747-57-2262 REV 4.
